# SDR MWEA00322

- Difficulty date: April 7, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 39,693 hours, 14,344 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130002001
- Part serial: A6903
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AFT LAVATORY SMOKE DETECTOR GAVE SMOKE INDICATION.  FLIGHT DIVERTED TO OMAHA.  MAINTENANCE INSPECTED LAVATORY FOR SMOKE ACCUMULATION AND INSPECTED LAV WIRING, NO DEFECTS.  FURTHER TROUBLESHOOTING REVEALED FAULTY SMOKE DETECTOR.
